Thread: Micardis
View Single Post
  #4  
Old 05-27-2011, 05:04 PM
acorn acorn is offline
Junior Member
 
Join Date: May 2011
Posts: 3
Default

Quote:
Originally Posted by Hamdi Latif View Post
Micardis (80 mg. and 12 1/2 milligrma of HCT)was prescribed to me three weeks ago (in the last week of June 2003). On July 15th, I was in a car accident after I "blacked out" at the wheel for about half a minute. I was then taken to the hospital for observation, bruises, contusions, adhesions, chest pain and bruised ribs. I took me up to six weeks to recover from this accident. <br><br>During the same time, I was also taking a beta blocker- Meoprolol (Lopressor) which I have been for the last five years with no side effects. <br><br>I stopped using the Micardis since the accident on July 15th and am therefore still experiencing high blood pressure. <br><br>Any comments would be appreciated.
acorn here..I was also concerned about driving due to dizzy after 10 days on micardis. see post by me "acorn". I am stopping till doc has a comment (in a week) which is worse..high bp or a car accident...??
Reply With Quote